# SDR VNAA2019122981101

- Difficulty date: December 28, 2019
- Submitted: December 29, 2019
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 39,827 hours, 29,427 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Part serial: 07074H8813
- Condition: Cracked
- Location: Cockpit
- Part time: 27,952 hours, 20,972 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE AT FL320, RIGHT WS CRACKED AND RECEIVED W/S HEAT MSG.  BEGAN DESCENT AND RAN QRH. QRH CALLED FOR NEAREST SUITABLE.  ONCE AT FL140, DECIDED TO DIVERT TO PHL. EMERGENCY WAS DECLARED AND TRUCKS DID ROLL.  CABIN WAS NOT BRACED.  UPON LANDING ON RWY 27L, AIRCRAFT WAS ABLE TO TAXI UNDER ITS OWN POWER TO GATE. FERRIED AIRCRAFT TO ORF. REMOVED AND REPLACED RH WINDSHIELD AND REMOVED AND REPLACED WINDSHIELD HEAT CONTROLLER, OPS AND LEAK CHECK GOOD.
